Unfortunately, I don't have a great answer for exactly why this is occurring however, I can tell you how I would approach this problem and recommend that you schedule an appointment with your primary care physician
. The first thing that I would do would be to look at the medications that you are taking. Some medications have the side effect of interfering with alcohol metabolism which can result in the buildup of certain toxins that can make you feel really crummy when you drink even a small amount. One example is the medication Flagyl, though I doubt you're on this because this is an antibiotic. The other variable that I am interested in is learning your ethnic background. Some patients that have an Asian background lack a certain enzyme that is involved in alcohol metabolism. This condition which is often referred to as an alcohol allergy (though it really isn't an allergy at all) causes symptoms of flushing and nausea anytime the affected person consumes any alcohol. It is also possible that the symptoms you are experiencing are within normal limits for yourself. Certainly many people will report that they feel warmer and can become flushed with alcohol. To discuss this issue further, I would suggest that you schedule an appointment with your primary care physician.